# SDR ASAA0956852

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 8,400 hours, 2,483 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 7588429101
- Condition: False Indication
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DELTA 'P' INDICATOR POPPED.  ACCOMPLISHED TASK 24 11 41 200 801 IDG SCAVENGE AND CHARGE FILTER INSP AND CHECK.  FOUND BOTH FILTER CLEAN AND NO OIL DISCOLORATION OF OIL.  DRAINED IDG AND REPLACED BOTH FILTERS PER TASK 24 11 41 400 801 TABLE 201 FIRST CONDITION.  SERVICED IDG, OPS NORMAL.
